# SDR ASAA9640027

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: BACC18Z3R
- Condition: Popped
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLT 491 - AFTER TAKEOFF FROM SJC, THE GEAR HANDLE WOULD NOT MOVE UP PAST OFF.  CREW COMPLETED CHECKLIST AND GEAR WAS RAISED.  CREW NOTICED THAT THE LANDING GEAR LATCH AND PRESS WARNING CIRCUIT BREAKER WAS POPPED AND RESET SAME.  AIRCRAFT LANDED IN SEA WITHOUT INCIDENT.  MAINTENANCE COULD NOT DUPLICATE PROBLEM ON GROUND, SUSPECT CIRCUIT BREAKER CAUSED THE ORIGINAL DISCREPANCY.  CIRCUIT BREAKER REPLACED AS PRECAUTIONARY.  AIRCRAFT RELEASED.  (M)
